# SDR CALA2024032100815

- Difficulty date: March 18, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N77510
- Make and model: Boeing 737824
- Aircraft serial: 32828
- Aircraft time: 51,701 hours, 18,121 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulty
- Location: Le Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: B

## Discrepancy

LE FLAP TRANSIT LIGHT ON PERFORMED FLAPS 15 LANDING LE FLAP TRANSIT PROCED IAW FLIGHT CREW: LE FLAPS IN TRANSIT LIGHT AND SLAT/FLAP MOVEMENT WORKED NORMALLY ON APPROACH UNTIL FLAPS 15 WHEN THE LE IN TRANSIT TURNED BACK ON AT FLAPS 15 BUT SHOULD HAVE REMIANED OFF AFTER FLAPS 10. CREW STATED THEY DID NOT ATTEMPT FURTHER FSEU BITE SHOWED 1 FAULT AS EXHISTING AND IN LAST LEG  F3 PROX RETRACT MX MSG 27-81220 REF FIM 27-88 TASK 805.  LE FLAPS TRANSIT LIGHT CURRENTLY ON AT FLAPS 15 SETTING CYCLED FLAPS UP/DOWN & CONFIRMED FAULT. LE FLAPS TRANSIT STAYS ILLUMINATED THROUGH ALL POSITIONS OF FLAP TRAVEL EVEN PAST 15 ON OVERHEAD PANEL THE LE DEVICES INDICATION PANEL SHOWS NO LIGHT DURING PHYSICAL MOVEMENT FOR LE FLAP 3. FSEU SHOWED F3 SENSOR AS PROX SENSOR R & R LE FLAP #3 RETRACT SENSOR S172 IAW AMM 27-88-11-400-802 UP TO SND ICLUDING STEP E. LACING OF WIRE BUNDLE STILL REQUIRED FINAL CHECKS AS OUTLINED IN STEP F OF THE SAME AMM REFERENCE.  MOVEMENT OF FLAPS/SLATS AND DECLARED EMERGENCY. THEY SAID NORMAL LANDING OTHERWISE NEAR WHEN FLAPS AT 0 BUT CYCLING BETWEEN NEAR/MARGINAL & FAR WHEN FLAPS EXTENDED. LIGHT ALSO TAKES A LONG TIME TO EXTINGUISH WHEN FLAPS ARE PHYSICALLY ALL OF THE WAY UP COMPLETED LACING AND ALL OPS CHECKS. OK FOR SERVICE. REF AMM 27-88-11-400-802.
